# SDR 20001017SH015

- Difficulty date: August 25, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701047
- Condition: Frayed
- Location: Stab
- Part time: 1,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM CABLE FRAYED AT THE REAR TRIM DRUM.  (X)
